Year 2020, Volume 24 , Issue 1, Pages 29 - 36 2020-02-01

Estimations For The Odd Weibull Distribution under Progressive Type-II Right Censored Samples

Gülcan GENCER [1] , Kerem GENCER [2]


In this study, We introduced performances Maximum Likelihood (ML) and Bayes estimation under LINEX, GENTROPY and SQUARED loss functions results concerning a progressively type-II censored samples for parameters of OddW distribution. We used obtain the Tierney Kadane’s approximation to obtain bayesian estimates. The Mean Squared Error (MSE)s of MLEs and (MSE)s of bayes estimates under LINEX, GENTROPY and SQUARED loss functions for unknown parameters are computed using Monte Carlo simulation.


Bayes estimator, Odd Weibull distribution, Loss Functions, Maximum likelihood estimation, Progressively type-II censoring, Tierney-Kadane’s approximation
  • [1] K. Cooray, “Analyzing grouped, censored, and truncated data using the odd weibull family”, Communications in Statistics - Theory and Methods, vol. 41 no.15, pp. 2661-2680, 2012.
  • [2] K. Cooray, “A study of moments and likelihood estimators of the odd Weibull distribution”, Statistical Methodology, vol. 26, pp. 72-83, 2015.
  • [3] H. Jiang , M. Xie and L.C. Tang, “On the odd Weibull distribution”, J. Risk and Reliability, vol. 222, pp. 583-594, 2008.
  • [4] N. Balakrishnan, N. Kannan, C.T. Lin, and S. J. S. Wu, “Inference for the extreme value distribution under progressive type-II censoring”, J. Statist. Comput. Simul., vol. 74, pp. 25–45, 2004.
  • [5] S.J. Wu, “Estimations of the Parameters of the Weibull Distributions With Progressively Censored Data”, J. Japan Statist. Soc., vol. 32 no. 2, pp. 155-163, 2002.
  • [6] S.J. Wu, C.T. Chang and T.R. Tsai, “Point and Interval Estimations For The Gompertz Distribution Under Progressive Type II Censoring”, Metron-International Journal Of Statistics LXI, vol.3, pp. 409-418, 2003.
  • [7] N. Balakrishnan, and R. Aggarwala, “Progressive Censoring: Theory, Methods and Applications”, Birkhauser, Boston, 2000.
  • [8] N. Balakrishnan, “Progressive censoring methodology: an appraisal, (with discussions) Test”, vol. 16, no. 2, 211 – 296, 2007.
  • [9] C.D. Lai, “Generalized Weibull Distributions”, London, Springer, pp. 63-65, 2014.
  • [10] G.S. Mudholkar and D.K. Srivastava, “Exponentiated Weibull family for analyzing bathtub failure rate data”, IEEE Transactions on Reliability, vol.42, pp. 299-302, 1993.
  • [11] G. Gencer and B. Saraçoğlu, “Comparison of approximate Bayes Estimators under different loss functions for parameters of Odd Weibull Distribution”, Journal of Selçuk University Natural and Applied Science, vol. 5, no.1, pp. 18-32, 2016.
  • [12] S. Nadarajah, G.M. Cordeiro and E.M.M. Ortega, “Exponentiated Weibull Distribution: a survey”, Statistical Papers, vol. 54, no.3, pp.839-877, 2013.
  • [13] A.M. Salem and O.E. Abo-Kasem, “Estimation for the Parameters of the Exponentiated Weibull Distribution Based on Progressive Hybrid Censored Samples”, Int. J. Contemp. Math. Sciences, vol. 6, no. 35, pp. 1713-1724, 2011.
  • [14] M.M. Nassar and F.H. Eissa, “Bayesian estimation for the exponentiated Weibull model”, Communications in Statistics – Theory and Methods, vol.33, pp. 2343- 2362, 2004.
  • [15] E.M.M. Ortega, G.M. Cordeiro, E.M. Hashimoto and K. Cooray, “A log-linear regression model for the odd Weibull distribution with censored data”, Journal of Applied Statistics, vol.41 no.9, pp.1859–1880, 2014.
  • [16] Y.Y Abdelall, “The Odd Generalized Exponential Modified Weibull Distribution”, ınternational Mathematical Forum, vol.11, no.16, pp. 943-959, 2016.
  • [17] M.Ç. Korkmaz, M. Alizadeh, H.M. Yousof and N.S. Butt, “The Generalized Odd Weibull Generated Family of Distributions: Statistical Properties and Applications”, Pakistan Journal of Statistics and Operation Research, vol.14, no.3, pp. 541-556, 2018.
  • [18] M. Alizadeh, E. Altun, A.Z. Afify and G. Ozel, “The Extended Odd Weibull-G Family: Properties And Applıcatıons”, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., vol.68 no.1, pp. 161-186, 2018.
  • [19] K. Cooray, “Generalization of theWeibull distribution: the odd Weibull family”, Statistical Modelling, vol. 6, pp.265–277, 2006.
  • [20] L. Tierney and J. B. Kadane, "Accurate Approximations for Posterior Moments and Marginal Densities", Journal of the American Statistical Association, vol.81, no.393, pp. 82-86, 1986.
  • [21] N. Balakrishnan and R.A. Sandhu, “A Simple Simulation Algorithm for Generating Progressively Type-II Censored Sample”, American Statistician, vol.49, pp.229-230, 1995.
Primary Language en
Subjects Basic Sciences
Published Date February 2020
Journal Section Research Articles
Authors

Orcid: 0000-0002-3543-041X
Author: Gülcan GENCER (Primary Author)
Institution: SELCUK UNIVERSITY
Country: Turkey


Orcid: 0000-0002-2914-1056
Author: Kerem GENCER
Institution: KARAMANOGLU MEHMETBEY UNIVERSITY
Country: Turkey


Dates

Application Date : January 3, 2019
Acceptance Date : September 20, 2019
Publication Date : February 1, 2020

Bibtex @research article { saufenbilder507300, journal = {Sakarya University Journal of Science}, issn = {1301-4048}, eissn = {2147-835X}, address = {}, publisher = {Sakarya University}, year = {2020}, volume = {24}, pages = {29 - 36}, doi = {10.16984/saufenbilder.507300}, title = {Estimations For The Odd Weibull Distribution under Progressive Type-II Right Censored Samples}, key = {cite}, author = {GENCER, Gülcan and GENCER, Kerem} }
APA GENCER, G , GENCER, K . (2020). Estimations For The Odd Weibull Distribution under Progressive Type-II Right Censored Samples. Sakarya University Journal of Science , 24 (1) , 29-36 . DOI: 10.16984/saufenbilder.507300
MLA GENCER, G , GENCER, K . "Estimations For The Odd Weibull Distribution under Progressive Type-II Right Censored Samples". Sakarya University Journal of Science 24 (2020 ): 29-36 <http://www.saujs.sakarya.edu.tr/en/issue/49430/507300>
Chicago GENCER, G , GENCER, K . "Estimations For The Odd Weibull Distribution under Progressive Type-II Right Censored Samples". Sakarya University Journal of Science 24 (2020 ): 29-36
RIS TY - JOUR T1 - Estimations For The Odd Weibull Distribution under Progressive Type-II Right Censored Samples AU - Gülcan GENCER , Kerem GENCER Y1 - 2020 PY - 2020 N1 - doi: 10.16984/saufenbilder.507300 DO - 10.16984/saufenbilder.507300 T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 29 EP - 36 VL - 24 IS - 1 SN - 1301-4048-2147-835X M3 - doi: 10.16984/saufenbilder.507300 UR - https://doi.org/10.16984/saufenbilder.507300 Y2 - 2019 ER -
EndNote %0 Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi Estimations For The Odd Weibull Distribution under Progressive Type-II Right Censored Samples %A Gülcan GENCER , Kerem GENCER %T Estimations For The Odd Weibull Distribution under Progressive Type-II Right Censored Samples %D 2020 %J Sakarya University Journal of Science %P 1301-4048-2147-835X %V 24 %N 1 %R doi: 10.16984/saufenbilder.507300 %U 10.16984/saufenbilder.507300
ISNAD GENCER, Gülcan , GENCER, Kerem . "Estimations For The Odd Weibull Distribution under Progressive Type-II Right Censored Samples". Sakarya University Journal of Science 24 / 1 (February 2020): 29-36 . https://doi.org/10.16984/saufenbilder.507300
AMA GENCER G , GENCER K . Estimations For The Odd Weibull Distribution under Progressive Type-II Right Censored Samples. SAUJS. 2020; 24(1): 29-36.
Vancouver GENCER G , GENCER K . Estimations For The Odd Weibull Distribution under Progressive Type-II Right Censored Samples. Sakarya University Journal of Science. 2020; 24(1): 36-29.